On Unordered Multiplicative Partitions

 
PIIS086956520003269-8-1
DOI10.31857/S086956520003269-8
Publication type Article
Status Published
Authors
Affiliation:
Lomonosov Moscow State University
Russian Academy of Sciences
Address: Russian Federation, Moscow
Journal nameDoklady Akademii nauk
Edition
Pages374-378
Abstract

  

Keywords
Received22.01.2019
Publication date22.01.2019
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1037

Readers community rating: votes 0

1. Fedorov G.V. Ob odnoj teoreme A.I. Pavlova // DAN. 2012. T. 446. № 3. S. 269–270.

2. Fedorov G.V. Verkhnee predel'noe znachenie funktsii delitelej s rastuschej razmernost'yu // DAN. 2013. T. 452. № 2. S. 141–143.

3. Kalmar L. A Factorisatio Numerorum Problemajarol // Mat. Fiz. Lapok. 1931. V. 38. P. 1–15.

4. Oppenheim A. On an Arithmetic Function (II) // J. London Math. Soc. 1927. V. 2. P. 123–130.

5. Fedorov G.V. Asimptotika odnoj arifmeticheskoj summy // Vestn. MGU. Ser. 1. Matematika. Mekhanika. 2010. № 2. S. 50–53.

Система Orphus

Loading...
Up